Weighted moduli of variation and their applications
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 228-229
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a140,
author = {Z. A. Chanturiya},
title = {Weighted moduli of variation and their applications},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {228--229},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a140/}
}
Z. A. Chanturiya. Weighted moduli of variation and their applications. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 228-229. http://geodesic.mathdoc.fr/item/TM_1987_180_a140/